# SDR AALA201802289035

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,921 hours, 29,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6839
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 1,190 hours, 771 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DIFFICULT TO ARM OR DISARM. REPLACED L1 DOOR SLIDE ASSEMBLY IAW J/C 26L00025011.  AIRCRAFT WAS GROUNDED.
